# SDR IPXA2023090848136

- Difficulty date: August 27, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** FAULT: 2 EA. DENT FOUND ON LH FRAME STA 1500 AT STR 26L VERIFIED INSTALLATION OF 3 (EA) STRINGER CLIP AT STA 1500 BETWEEN STR 24 L/H, 25 L/H, AND 26 L/H I.A.W. SRM 53-00-07-2R-5 DETAL LLL. JOB COMPLETE
